MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0512SF TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; KNEE TIBIAL INSERT STD FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0512SF TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; KNEE TIBIAL INSERT STD FIXED
Model Number 02.07.0512SF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 6 years and 1 month after the primary surgery, the patient came in reporting instability due to laxity.The surgeon revised the insert std.12mm s5 with a thicker one (insert u.C.14mm s5) to give the patient more stability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022: lot 114154: 50 items manufactured and released on 09-feb-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, 30 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs director: 6 years after cemented primary tka the patient develops instability, probably due to developmental ligament insufficiency, and a change of insert is required.A thicker inlay with a more intrinsically stable design is implanted.The metal components were deemed to be strongly fixed and well positioned and therefore left in place.This reintervention is due to disease progression and definitely not to a device deficiency.

Brand Name
GMK-PRIMARY 02.07.0512SF TIBIAL INSERT STD FIXED SIZE 5 / 12 MM
Common Device Name
KNEE TIBIAL INSERT STD FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15001037
Report Number3005180920-2022-00520
Device Sequence Number13852160
Product Code JWH
UDI-Device Identifier07630030818349
UDI-Public07630030818349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number02.07.0512SF
Device Catalogue Number02.07.0512SF
Device Lot Number114154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale